# SDR C2XA11RI013

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 14,720 hours, 9,101 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 23087686
- Condition: Malfunctioned
- Location: Vibration Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 6143 - IAD - FLIGHT CREW REPORTED ABNORMAL VIBRATION INDICATION ON ENG NR 1 AFTER TAKEOFF - ALL OTHER INDICATIONS WERE NORMAL.  CREW PERFORMED AIR RETURN AND LANDED SAFELY.  IAD MX REMOVED AND REPLACED NR 1 ENG ACCELEROMETER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
